| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is at end of life.Stryker recommended the customer remove from service.
Event or Problem Description
The customer contacted stryker to report their device would get stuck on the self test screen.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.